# SDR 95FDEA00221

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498144
- Condition: Damaged
- Location: Bs 802
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON STR 8L BS 802.  REMOVED DAMAGED .5 INCH SECTION OF STR 8L FROM BS 802, FABRICATED AND INSTALLED PART PER FEDEX SRM 53-10-3.
